Sums of automorphisms of abelian groups, and the Jacobson radical of the endomorphism ring
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1976), pp. 56-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_4_a5,
author = {P. A. Krylov},
title = {Sums of automorphisms of abelian groups, and the {Jacobson} radical of the endomorphism ring},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {56--66},
year = {1976},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_4_a5/}
}
P. A. Krylov. Sums of automorphisms of abelian groups, and the Jacobson radical of the endomorphism ring. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1976), pp. 56-66. http://geodesic.mathdoc.fr/item/IVM_1976_4_a5/